Avian wingtip shape reconsidered; wingtip shape indices and morphological adaptations to migration

R Lockwood, JP Swaddle, JMV Rayner

Research output: Contribution to journalArticle (Academic Journal)peer-review

196 Citations (Scopus)
Translated title of the contributionAvian wingtip shape reconsidered; wingtip shape indices and morphological adaptations to migration
Original languageEnglish
Pages (from-to)273 - 292
JournalJournal of Avian Biology
Volume29
Publication statusPublished - 1998

Cite this